# SDR CALA2013100291680

- Difficulty date: October 2, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N567UA
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 68,848 hours, 25,199 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Sign
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER SERVICE REPORTS THAT THE EXIT SIGN ABOVE DOOR 2L FELL DOWN WHEN THE DOOR WAS OPENED.  SECURED EXIT SIGN.
